EconPapers    
Economics at your fingertips  
 

Stability Results for Bolza Problems

Alexander J. Zaslavski
Additional contact information
Alexander J. Zaslavski: The Technion – Israel Institute of Technology

Chapter 4 in Discrete-Time Optimal Control and Games on Large Intervals, 2017, pp 131-191 from Springer

Abstract: Abstract In this chapter we study the structure of solutions of a discrete-time control system with a compact metric space of states X. This control system is described by a nonempty closed set Ω ⊂ X × X which determines a class of admissible trajectories (programs) and by a a pair of objective functions which determines an optimality criterion. We show that the turnpike phenomenon and the structure of solutions on finite intervals in the regions close to the endpoints are stable under small perturbations of the objective functions and the set Ω.

Date: 2017
References: Add references at CitEc
Citations:

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:spochp:978-3-319-52932-5_4

Ordering information: This item can be ordered from
http://www.springer.com/9783319529325

DOI: 10.1007/978-3-319-52932-5_4

Access Statistics for this chapter

More chapters in Springer Optimization and Its Applications from Springer
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2025-04-01
Handle: RePEc:spr:spochp:978-3-319-52932-5_4